# SDR 99FDEA00031

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 692842
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR I/B TENSION STRAP ON NR 7 TRANSVERSE BEAM IS CORRODED (COUNTING FROM TOP).  *S/D*  REMOVED AND REPLACED NR 7 TRANSVERSE BEAM TENSION STRAP IAW FEDEX SRM 51-30-2.
